MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG MOD TIB TRAY CEM COCR 2; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 158120000
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and loosening of the tibial component at the cement to implant interface.Unknown cement manufacturer was used.Primary procedure performed approximately 10 years ago.Doi: 10 years ago, dor: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG MOD TIB TRAY CEM COCR 2
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive manufact
warsaw IN 46582 0988
MDR Report Key8932182
Report Number1818910-2019-102213
Device Sequence Number242920
Product Code JWH
UDI-Device Identifier10603295063810
UDI-Public10603295063810
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K032151
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number158120000
Device Lot Number2841557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA STAB GVF INS 2 12.5MM
Outcome Attributed to Adverse Event Required Intervention;